# SDR C2XA09SH061

- Difficulty date: March 1, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145
- Aircraft serial: 265
- Aircraft time: 21,372 hours, 15,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525893001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRM 65 SHEAR CLIP CORRODED AT LWR BEAM.  MAINTENANCE REPAIRED FRM 65 SHEAR CLIP AT LOWER BEAM IAW EC5330-01458.  ALODINE, PRIMED AND PAINTED IAW EMB 145 CPM 51-21-06.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
